# SDR KBM2005F00266

- Difficulty date: September 12, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 6475100302
- Part serial: 294
- Condition: Reads Low
- Location: Fuel System
- Part time: 155 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PROBE, UNIT READING LOW (13 PERCENT), REMOVED AND REPLACED.  (K)
